EMIS/ELibM Electronic Journals

Outdated Archival Version

These pages are not updated anymore. For the current production of this journal, please refer to http://www.jstor.org/journals/0003486x.html.

Annals of Mathematics, II. Series 152, No. 1 (2000)
Annals of Mathematics, II. Series   EMIS ELibM Electronic Journals

Annals of Mathematics
Vol. 152, No. 1, 2000 · Contents

Journal Home

All Journals

ELibM Home



Constantin Teleman:
The quantization conjecture revisited

Dinakar Ramakrishnan:
Modularity of the Rankin-Selberg $L$-series, and multiplicity one for $SL(2)$

Yehuda Shalom:
Rigidity, unitary representations of semisimple groups, and fundamental groups of manifolds with rank one transformation group

Frans Oort:
Newton polygons and formal groups: Conjectures by Manin and Grothendieck

Bradd Hart, Ehud Hrushovski and Michael C. Laskowski:
The uncountable spectra of countable theories

Alexandru D. Ionescu:
An endpoint estimate for the Kunze-Stein phenomenon and related maximal operators

D.H. Phong and Jacob Sturm:
Algebraic estimates, stability of local zeta functions, and uniform estimates for distribution functions

Karsten Grove and Wolfgang Ziller:
Curvature and symmetry of Milnor spheres

Publication date for this issue: 8 Sep 2001. This page was last modified: 22 Jan 2002.

© 2001 Johns Hopkins University Press
© 2001--2002 ELibM for the EMIS Electronic Edition